# SDR REXA2016040800597

- Difficulty date: April 8, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

48 MONTH.  NR 4 EMER LIGHT BATTERY PACK INVERTER INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY PACK INVERTER IAW AMM 33-51-07-400-801.  OPERATIONS TESTED GOOD.
